Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Chain transitivity and rotation shadowing for annulus homeomorphisms


Authors: Fernanda Botelho and Liang Chen
Journal: Proc. Amer. Math. Soc. 118 (1993), 1173-1177
MSC: Primary 58F15; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1993-1169877-5
MathSciNet review: 1169877
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a relation between the rotation of chain transitive sets and the rotation shadowing for annulus homeomorphisms isotopic to identity.


References [Enhancements On Off] (What's this?)

  • [Bow] R. Bowen, On Axiom $ A$ diffeomorphisms, CBMS Regional Conf. Ser. in Math., vol. 35, SIAM, Philadelphia, PA, 1978. MR 0482842 (58:2888)
  • [Boy] P. L. Boyland, Rotation sets and Morse decompositions in twist maps, Ergodic Theory Dynamical Systems 8$ ^{{\ast}}$(1988), 33-61. MR 967628 (90c:58146)
  • [BC] F. Botelho and L. Chen, On the rotation shadowing property for annulus maps, Lecture Notes in Pure and Appl. Math., Marcel Dekker, New York (to appear). MR 1235343 (94i:58145)
  • [BS] M. Barge and R. Swanson, Rotation shadowing properties of circle and annulus maps, Ergodic Theory Dynamical Systems 8 (1988), 509-521. MR 980794 (90f:58107)
  • [Co] C. Conley, Isolated invariant sets and the Morse Index, CBMS Regional Conf. Ser. in Math., vol. 38, SIAM, Philadelphia, PA, 1978. MR 511133 (80c:58009)
  • [Fr] J. Franks, Recurrence and fixed points of surface homeomorphisms, Ergodic Theory Dynamical Systems 8$ ^{{\ast}}$ (1988), 99-107. MR 967632 (90d:58124)
  • [Ha] M. Handel, The rotation set of a homeomorphism of the annulus is closed, Comm. Math. Phys. 127 (1990), 339-349. MR 1037109 (91a:58102)
  • [Sw] R. Swanson, Periodic orbits and the continuity of rotation numbers, Proc. Amer. Math. Soc. 117 (1993), 269-273. MR 1112502 (93c:58170)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 54H20

Retrieve articles in all journals with MSC: 58F15, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1169877-5
Keywords: Chain transitivity, shadowing, pseudo-orbit, rotation set, annulus homeomorphisms
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society